Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Breathing problem, taking metpure 25mg, gastric problem

recently i have admitted to hospital as i could not breathe properly & doctor told it s because of anxiety .. bp was showing 100/160 at that time & he prescribed tablet metpure 25mg after two again i had same problem & admitted in other hospital but he did not give any tablets wrt to HBP & in the report bp given as 80/ i am not taking the tablet metpure as sujjested earlier what should i do know....even i had gastric problem at that time
Asked On : Sat, 7 Apr 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your problem description. I suggest you not to worry too much. It is quite common during anxiety and stress, the Blood Pressure shoots up and the high BP will be maintained for some time. But it should go down after the body gets enough rest. That is what happened after your hospitalization. that is why doctor did not continue metpure 25mg. Not to worry.

Please address anxiety matter. Why you were anxious? Why you were stressed? Be aware of the reasons for the anxiety. The awareness can become cure.

You might need psychological counseling. I can help you through telephone counseling. Please come through customer care service.

Hope this sheds light in the dark tunnel. Available for further clarifications.
Good luck.
Answered: Mon, 4 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor